Picture Posting. If you are 18 years of age or older, you may provide a link to a picture hosting site. Pictures which are posting within the body of your writing often are too large to fit the page and they distort the finished product and make it difficult to read. By using a hosting site, you help us to do a better job of helping you to solve your problem. A suggested site is www.imgur.com.
  << Previous Topic | Next Topic >>Return to Index  

Stretching

December 12 2010 at 4:51 AM
Charlie  (no login)

Hi, i've been stretching for about a month now after finding this brilliant site.
I went to my GP and was given some Hydrocortisone 1% to use. So far the stretching is going brilliantly, i've made alot of progress from not being able to retract my foreskin when erect up until now, where it can always retract and I am just aiming to make this smoother and more automated.
My problem is over the past 2 or 3 days stretching had become more painful, the tip of the foreskin has become a tad sore. Should I take a few days break from stretching to let it recover a bit or just lessen the amount of stretching i'm doing?

Also when i got the Hydrocortisone it said not to use it for more than a month. Should I heed this warning?

Thanks.

 
 Respond to this message   
AuthorReply
Jim
(Premier Login jimsplacetofixthings)
Forum Owner

Wrong medicine

December 12 2010, 7:06 AM 

The hydrocortisone is the wrong formula to facilitate stretching. The progress you've made has been from your manual efforts. Sure, discontinue use. Stretching should never be painful, so I'm concerned about that. You may have a yeast problem, and that will definitely slow you down. Try using a yeast control product for a couple of weeks and continue the exercise.

 
 Respond to this message   
Charlie
(no login)

Re: Wrong medicine

December 12 2010, 1:37 PM 

Thanks for the response. Is there any reason I was given the hydrocortisone? I've just been reading and should I ask for betamethasone instead? Would they be reluctant to give me this?

 
 Respond to this message   
Jim Lehman
(Premier Login jimsplacetofixthings)
Forum Owner

One of two reasons

December 12 2010, 3:44 PM 

The only explanations are either incompetence or by design. Since you've already made such great progress, why irritate the man?

 
 Respond to this message   
Paul B.
(Login Paul_B.)

GP is a bit vague!

December 12 2010, 2:38 PM 

I'm with Jim here - the GP evidently has no idea about management of this situation. (He/ She? Which country?)

The admonition not to use for more than a month really does not apply to Hydrocortisone as it is actually too weak to have either the desired effect, or an adverse effect except perhaps that it may make you a little more prone to "Thrush" - Candida infection.

Which is why if you are experiencing irritation/ soreness and particularly, itch, it is wise to treat presumptively for Candida with an anti-fungal such as clotrimazole (Canesten®/ Clonea®/ Lotrimin®) as a cream and if there were a more conclusive concern, possibly use Fluconazole (Diflucan®/ Canesoral®) weekly by mouth on a few occasions.

That said, it is just as likely that you have caused some mild trauma in stretching which suggests that you ease off but most importantly, not cease the exercise. The soreness will settle, the clotrimazole cream is actually helpful as a lubricant - which is a good idea anyway though the steroid of whichever type should not be used as such - and you can proceed.

 
 Respond to this message   
 
  << Previous Topic | Next Topic >>Return to Index  
Please note - use "Preview" to check what you have written and how it will appear before you "Respond", and because this forum is moderated, you will not then see your submission until the moderator has a chance to confirm it.